# SDR CALA0400578

- Difficulty date: July 16, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 51,125 hours, 26,613 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: BACB30NM3K4
- Condition: Sheared
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT O/B ELEVATOR HINGE BOLT WAS FOUND MISSING AND SHEARED OFF DURING A WALKAROUND INSPECTION.  THE BOLT OR HINGE HARDWARE WAS JAMMED BETWEEN THE STABILIZER AND ELEVATOR RESULTING IN ADDITIONAL DAMAGE.  THE LEFT HORIZONTAL STABILIZER, LEFT ELEVATOR, AND ELEVATOR TAB WERE REPLACED IAW MM 27-31-34, 27-41-11, AND 27-31-11.
